Both Lexapro and Prozac helped immensely with both those issues, however, both made my blood pressure average out to about 171 over 127. (BP went down immediately after quitting Lexapro, it took several weeks after stopping Prozac for it to return to normal.)
Welcome to AnxietyZone.
SSRIs don't usually directly cause an increase in BP (they may indirectly by weight gain), however, it does sometimes happen. It is more often seen with buproprion (Wellbutrin) and venlafaxine (Effexor). The other main group of antidepressants, the tricyclics, are more likely to increase BP (although paradoxical reactions may occur) so there aren't a lot of options.
One might be trazodone (Desyrel) an antidepressants which isn't used much these days as such, being mostly prescribes as a sleeping aid for antidepressant induced insomnia. However, a reduction in BP is a relatively common side-effect. It also typically doesn't produce the long-term side-effects that really get people down, particularly sexual dysfunction. Its main disadvantage is that it is very sedating, particularly at low doses where it acts more as an antihistamine than an antidepressant. At doses about about 150mg/day the sedation may ease a bit (no guarantees) as the antidepressive effects begin to kick-in. Because of the way it works the dose can be titrated up fairly quickly, starting at 25-50mg, and increasing by 25-50mg every 4-5 days to 150mg. However, this might mean at least a couple of weeks when you struggle to get out of bed, and maybe longer.
Probably the easiest path would be to take the antidepressant and also a BP lowering drug. It is not ideal, but it should work. I would initially try beta blockers plus omega-3s/fish oil as both can also help with anxiety which might enable you to lower the antidepressant dose a little. Beta blockers don't directly affect anxiety, but block the typical fight-or-flight symptoms of the accompanying adrenaline surge.